# SDR R61A2022070700428

- Difficulty date: July 2, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 39,051 hours, 29,773 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENG 2 LP VIBES AT 4.0. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. THIS WAS ALREADY BEING TRACKED ON A DEFERRAL.
